Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 165–166 (Mi umn1223)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the connection between representations of groups of 3-dimensional rotations and helical translations for the Helmholtz equation

S. Klama, L. A. Falkovskya

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 163–164

Bibliographic databases:

MSC: 35J05, 20Cxx
Received: 04.07.1994

Citation: S. Klama, L. A. Falkovsky, “On the connection between representations of groups of 3-dimensional rotations and helical translations for the Helmholtz equation”, Uspekhi Mat. Nauk, 49:4(298) (1994), 165–166; Russian Math. Surveys, 49:4 (1994), 163–164

Citation in format AMSBIB
\Bibitem{KlaFal94}
\by S.~Klama, L.~A.~Falkovsky
\paper On the connection between representations of groups of 3-dimensional rotations and helical translations for the Helmholtz equation
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309452}
\zmath{https://zbmath.org/?q=an:0829.35027}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 163--164
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1223
  • http://mi.mathnet.ru/eng/umn/v49/i4/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:79
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021